International Journal For Multidisciplinary Research

E-ISSN: 2582-2160     Impact Factor: 9.24

A Widely Indexed Open Access Peer Reviewed Multidisciplinary Bi-monthly Scholarly International Journal

Call for Paper Volume 6 Issue 2 March-April 2024 Submit your research before last 3 days of April to publish your research paper in the issue of March-April.

To Study on Number of Subgroups of Finite Abelian Group Zm ⊗ Zn

Author(s) MOHD HAQNAWAZ KHAN, Ashfaque ur Rehman
Country India
Abstract In this paper, we determine the number of subgroups of group Z_(p^m ) ⊗ Z_(p^n ) which may be cyclic or non –cyclic by using simple number –theoretic formulae. We describe the subgroups of the group and derive a simple formula for the total number s(m,n ) of the subgroups where m, n are arbitrary positive integers. We point out that certain multiplicative properties of related counting functions for finite. Abelian groups are immediate consequences of these formula.
Keywords Subgroups, Abelian groups, Cyclic ,Theoretic Formula, Finite Abelian Groups,
Field Mathematics
Published In Volume 6, Issue 1, January-February 2024
Published On 2024-02-11
Cite This To Study on Number of Subgroups of Finite Abelian Group Zm ⊗ Zn - MOHD HAQNAWAZ KHAN, Ashfaque ur Rehman - IJFMR Volume 6, Issue 1, January-February 2024. DOI 10.36948/ijfmr.2024.v06i01.13138
DOI https://doi.org/10.36948/ijfmr.2024.v06i01.13138
Short DOI https://doi.org/gthqqk

Share this